Thursday, March 21, 2019

Comments by the.oort.cloud

Showing 1 of 1 comments.

  • Thank you for writing this. I’ve been on Wellbrutin and Lexapro for the last 7 month’s. I had a lot going on and the anxiety and depression was so much that I just wanted to be numb. Well that’s what I got along with all the “fun” side effects. I told myself I’d rather be sick and ” happy ” than to be sick and sad. I’ve told myself that lie for what feels like more than 7 months.The truth was that I’m not happy and I’m always feeling sick from side effects. I didn’t realize until I read your story that I my loss of memory was something linked to the medication.

    What bought me to this site at 3am was due to me having an emotional break down after work. After feeling sick all day (lightheaded, nauseated, weak and drowsy ) aka “the side effects ” working in retail during the holidays I came home and lost it. I thought to myself thesepills don’t work. There a ball and chain. So Ive decided to get off the meds. Your post has informed me about the serious withdraw symptoms to watch out for. But I’m ready to feel again. Thanks for all the information!

    Candace